Translator Disclaimer
1 February 2004 Coherent sheaves on rational curves with simple double points and transversal intersections
Igor Burban, Yurij Drozd
Duke Math. J. 121(2): 189-229 (1 February 2004). DOI: 10.1215/S0012-7094-04-12121-9

Abstract

We study the derived categories of coherent sheaves on some singular projective curves and give a complete description of indecomposable objects using the technique of matrix problems.

Citation

Download Citation

Igor Burban. Yurij Drozd. "Coherent sheaves on rational curves with simple double points and transversal intersections." Duke Math. J. 121 (2) 189 - 229, 1 February 2004. https://doi.org/10.1215/S0012-7094-04-12121-9

Information

Published: 1 February 2004
First available in Project Euclid: 12 February 2004

zbMATH: 1065.18009
MathSciNet: MR2034641
Digital Object Identifier: 10.1215/S0012-7094-04-12121-9

Subjects:
Primary: 18E30
Secondary: 14H60 , 16G20

Rights: Copyright © 2004 Duke University Press

JOURNAL ARTICLE
41 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.121 • No. 2 • 1 February 2004
Back to Top